Translator Disclaimer
June 2007 The Multiplicity Function of Mixed Representations on Completely Solvable Lie Groups
Ali BAKLOUTI, Hatem HAMROUNI
Tokyo J. Math. 30(1): 41-55 (June 2007). DOI: 10.3836/tjm/1184963646

Abstract

We show in this paper that the multiplicities of mixed representations are uniformly infinite or uniformly finite and bounded, in the setting of completely solvable Lie groups extending then the situation of nilpotent Lie groups. Necessary and sufficient conditions for these multiplicities to be finite are provided.

Citation

Download Citation

Ali BAKLOUTI. Hatem HAMROUNI. "The Multiplicity Function of Mixed Representations on Completely Solvable Lie Groups." Tokyo J. Math. 30 (1) 41 - 55, June 2007. https://doi.org/10.3836/tjm/1184963646

Information

Published: June 2007
First available in Project Euclid: 20 July 2007

zbMATH: 1151.22011
MathSciNet: MR2328054
Digital Object Identifier: 10.3836/tjm/1184963646

Subjects:
Primary: 22E27

Rights: Copyright © 2007 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.30 • No. 1 • June 2007
Back to Top